MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CPS DIRECT PL; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CPS DIRECT PL; CATHETER, PERCUTANEOUS
Model Number 410210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that during device implant procedure, dissection of coronary vein was observed due to the slitter.The physician opted to stop the procedure and used his pacing instead.The patient was stable.
 
Additional Manufacturer Narrative
The damage found was sustained during the surgical procedure.The cps catheter was otherwise normal.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9246047
Report Number2938836-2019-15648
Device Sequence Number3935305
Product Code DQY
UDI-Device Identifier05414734207058
UDI-Public05414734207058
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number410210
Device Lot Number6681606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer12/05/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;